# SDR 96ZZZX984

- Difficulty date: August 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N745H
- Make and model: Bell 214ST
- Aircraft serial: 28197
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Blower
- Part number: ES731701
- Condition: Failed
- Location: Cool System
- Part time: 124 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWER ASSY 'WILL NOT COME ON'.
